# SDR CA050527011

- Difficulty date: April 6, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE ENGINE CHIP DETECTOR ANNUNCIATED.  THE TAKEOFF WAS ABORTED AND THE ENGINE WAS SHUT DOWN.  SUBSEQUENT INSPECTION REVEALED HOT SECTION DAMAGE INCLUDING DISTRESSED COMPRESSOR TURBINE AND POWER TURBINE BLADES
